JournalsaihpcVol. 10, No. 4pp. 405–412

On Tartar’s conjecture

  • Vladimír Šverák

    Department of Mathematics, Heriot-Watt University, Edinburgh EH144AS, UK. (On leave from MFF UK, Sokolovská 83, Praha)
On Tartar’s conjecture cover
Download PDF

Abstract

We prove that the only probability measures supported at connected subsets of 2 × 2 matrices without rank-one connections and commuting with the determinant are Dirac masses. We also prove some regularity results for fully nonlinear 2 × 2 elliptic systems of the first order.

Résumé

Soit K un sous-ensemble connexe de matrices deux par deux sans connexion de rang un et soit ν une mesure de probabilité concentrée sur K qui commute avec le déterminant. On démontre que ν est une masse de Dirac. On démontre aussi quelques résultats de régularité pour des systèmes elliptiques deux par deux du premier ordre.

Cite this article

Vladimír Šverák, On Tartar’s conjecture. Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), no. 4, pp. 405–412

DOI 10.1016/S0294-1449(16)30208-6